# SDR UPS03840313

- Difficulty date: March 2, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 68,460 hours, 25,963 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 LEFT WING L/E LOWER RIBS ARE CRACKED AT FASTENER END AT XFS 616.25 AND XFS 622.5 FWD OF PANEL OPENING.  STOP DRILLED CRACKS, NDT VERIFIED STOP DRILLS TERMINATED CRACKS.  FABRICATED AND INSTALLED DOUBLERS IAW SRM 57-2-0 FIG 2.
